Remarks on some tauberian theorems of meyer-könig, tietz and stieglitz

Research output: Contribution to journalArticlepeer-review

Abstract

A general theorem is proved which deduces from a Tauberian condition T1 for a summability method, Tauberian condition T2 for the summability method. Recent results of Meyer-König and Tietz and of Stieglitz are special cases.

Original languageEnglish
Pages (from-to)126-132
Number of pages7
JournalProceedings of the American Mathematical Society
Volume29
Issue number1
DOIs
StatePublished - Jul 1971
Externally publishedYes

Keywords

  • Summabilitymethods
  • Tauberianconditions

Fingerprint

Dive into the research topics of 'Remarks on some tauberian theorems of meyer-könig, tietz and stieglitz'. Together they form a unique fingerprint.

Cite this